# SDR SWAA2024072907622

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN STAS 947-967; LBL 25 HAS CORROSION ON FWD/LH EDGE<[01] REMOVED FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN STA?S 947-967; LBL 51 PER SRM 51-40-02;[02] REMOVED CORROSION ON FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN STA?S 947-967; LBL 25. ORIGINAL THICKNESS OF 0.210; MATERIAL REMOVED .048; REMAINING THICKNESS IS 0.162. INTERCOSTAL FOUND TO BE OUT OF LIMITED PER SRM 53-70-51-1A-1.;[03] LOCATED AND DRILLED FASTENER HOLES ON NEW INTERCOSTAL PER SRM 51-40-05. EXCEPT FASTENER HOLE ATTACHING TO FLOOR STRUCTURAL 947 AND LAV MOUNT.;[04] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02. REFERENCE TASK (TTG8Q00U9UHV);[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3; #4
